# SDR HEEA955573

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90752
- Make and model: Bolkms BO105S
- Aircraft serial: S156
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Defective
- Location: Cockpit
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT HAS HESITATING POWER WHEN KEYING UP.
